# SDR MASA200600302

- Difficulty date: February 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 10,477 hours, 9,652 cycles
- Engine: Ge CF343B1
- Engine time: 10,336 hours, 9,642 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Pickup
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ASH 7207 IAD - LEFT ENGINE SHUT DOWN AFTER LANDING.  RIGGED RETARD PICKUP POINT.  OPS CHECK GOOD.
